Paper Publications
- [51] 12.Z. Wang*, S. Vong, A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation, Int. J. Comput. Math. 92 (2015) 970-979..
- [52] 11.S. Vong, Z. Wang*, A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates, Numer. Meth. Part Differ. Equ. 31 (2015) 1692-1712..
- [53] 10.S. Vong, Z. Wang*, A high order compact scheme for the nonlinear fractional Klein-Gordon equation, Numer. Meth. Part Differ. Equ. 31 (2015) 706-722..
- [54] 9.S. Vong, Z. Wang*, A high order compact finite difference scheme for time fractional Fokker-Planck equations, Appl. Math. Lett. 43 (2015) 38-43..
- [55] 8.S. Vong, Z. Wang*, High order difference schemes for a time fractional differential equation with Neumann boundary conditions, East Asian J. Appl. Math. 4 (2014) 222-241..
- [56] 7.S. Vong, Z. Wang*, Compact finite difference scheme for the fourth-order fractional subdiffusion system, Adv. Appl. Math. Mech. 6 (2014) 419-435..
- [57] 6.Z. Wang*, S. Vong, On some generalizations of an Ostrowski-Grüss type integral inequality, Appl. Math. Comput. 229 (2014) 239-244..
- [58] 5.Z. Wang, S. Vong*, A high-order exponential ADI scheme for two dimensional time fractional convection-diffusion equations, Comput. Math. Appl. 68 (2014) 185-196..
- [59] 4.S. Vong, Z. Wang*, A compact difference scheme for a two dimensional fractional Klein-Gordon equation with Neumann boundary conditions, J. Comput. Phys. 274 (2014) 268-282..
- [60] 3.Z. Wang*, S. Vong, Compact difference schemes for the modified anomalous fractional subdiffusion equation and the fractional diffusion-wave equation, J. Comput. Phys. 277 (2014) 1-15..

MOBILE Version